# SDR KY7A201811152201

- Difficulty date: February 20, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N276CA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC276
- Aircraft time: 23,825 hours, 36,459 cycles
- System (JASC): 2612 · Fire Detection
- Part: Probe
- Part number: 1734361350F
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RH WING OVERHEAT LIGHT ILLUMINATED AFTER TAKEOFF. PILOT PERFORMED EMERG. PROCEDURE AND RETURNED TO DEN. MX FOUND FAULTY FIRE DETECTOR AND REPLACED.
